# SDR USAA970068

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: T-Chord
- Condition: Corroded
- Location: Bs 500
- Part time: 38,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND 2 INCH BY .25 INCH CORRODED AREA (ALSO CRACKED) T-CHORD BS 500A PLUS 15 INCH S 26R.  INSTALLED REPAIR ANGLE, REPAIRED PER EA NR 42093.  CORROSION TASK NR C53-202-01, CORROSION LEVEL 1.  (M)
